# SDR ASAA2016110718593

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 14,509 hours, 4,659 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FMC DISPLAYED VTK ON NR 2 DU. ACFT GROUNDED. PERFORMED  FIM 34-61 TASK 807. AFTER NR 2 FMC RESET VTK NOT PRESENT ON F/O'S DU. ALL INDCATIONS NORMAL.
